# SDR SWAA2016062753280

- Difficulty date: June 8, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601390A
- Part serial: PA775
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E NR 6 SLAT SKIN CRACKED ON LOWER SURFACE OTBD END.  REPAIRED SKIN IAW SRM AND EA.
